# SDR IXXA20121001028O

- Difficulty date: October 1, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 78,519 hours, 20,008 cycles
- Engine: Pwa JT3D3B
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A EMERGENCY FLASHLIGHTS FOUND INOPERATIVE.  R & R THE RT EMERGENCY FLASHLIGHT AND BATTERIES IAW MM 16.02.  OPS CHECK GOOD.
